|
Issue |
Title |
|
Vol 37, No 1 (2024) |
On \(\Sigma\)-skew reflexive-nilpotents-property for rings |
Abstract
PDF
|
Héctor Suárez, Sebastián Higuera, Armando Reyes |
|
Vol 8, No 2 (2009) |
On \(\tau\)-closed totally saturated group formations with Boolean sublattices |
Abstract
PDF
|
Vasily G. Safonov |
|
Vol 7, No 2 (2008) |
On \(\tau\)-closed totally saturated group formations with Boolean sublattices |
Abstract
PDF
|
Vasily G. Safonov |
|
Vol 10, No 2 (2010) |
On \(\tau\)-closed \(n\)-multiply \(\omega\)-composition formations with Boolean sublattices |
Abstract
PDF
|
Pavel Zhiznevsky |
|
Vol 13, No 2 (2012) |
One branch curve singularities with at most 2-parameter families of ideals |
Abstract
PDF
|
Yuriy A. Drozd, Ruslan V. Skuratovskii |
|
Vol 33, No 2 (2022) |
Online list coloring for signed graphs |
Abstract
PDF
|
M. Tupper, J. White |
|
Vol 6, No 3 (2007) |
Open problems in Radical theory (ICOR-2006) |
Abstract
PDF
|
B. J. Gardner, Jan Krempa, R. Wiegandt |
|
Vol 35, No 2 (2023) |
Orbit isomorphic skeleton groups |
Abstract
PDF
|
S. Saha |
|
Vol 14, No 2 (2012) |
Orthoscalar representations of the partially ordered set \((N, 4)\) |
Abstract
PDF
|
S. A. Kruglyak, I. V. Livinsky |
|
Vol 26, No 1 (2018) |
Orthosymplectic Jordan superalgebras and the Wedderburn principal theorem |
Abstract
PDF
|
Faber Gómez González, Raul Velasquez |
|
Vol 35, No 2 (2023) |
Overlaps in field generated circular planar nearrings |
Abstract
PDF
|
W.-F. Ke, H. Kiechle |
|
Vol 28, No 1 (2019) |
Paley-type graphs of order a product of two distinct primes |
Abstract
PDF
|
Angsuman Das |
|
Vol 21, No 1 (2016) |
Parafunctions of triangular matrices and \(m\)-ary partitions of numbers |
Abstract
PDF
|
Svitlana Stefluk, Roman Zatorsky |
|
Vol 11, No 2 (2011) |
Partial actions and automata |
Abstract
PDF
|
M. Dokuchaev, B. Novikov, G. Zholtkevych |
|
Vol 8, No 3 (2009) |
Partial Hopf actions, partial invariants and a Morita context |
Abstract
PDF
|
Marcelo Muniz S. Alves, Eliezer Batista |
|
Vol 3, No 4 (2004) |
Partial resolutions in monoid cohomology |
Abstract
PDF
|
P. A. Grillet |
|
Vol 10, No 1 (2010) |
Partitions of groups and matroids into independent subsets |
Abstract
PDF
|
Taras Banakh, Igor Protasov |
|
Vol 13, No 1 (2012) |
Partitions of groups into sparse subsets |
Abstract
PDF
|
Igor Protasov |
|
Vol 11, No 2 (2011) |
Partitions of groups into thin subsets |
Abstract
PDF
|
Igor Protasov |
|
Vol 13, No 1 (2012) |
Partitions of groups into thin subsets |
Abstract
PDF
|
Igor Protasov |
|
Vol 25, No 1 (2018) |
Periods of Tribonacci sequences and elliptic curves |
Abstract
PDF
|
Lyes AIt-Amrane, Hacène Belbachir |
|
Vol 9, No 2 (2010) |
Perturbations of discrete lattices and almost periodic sets |
Abstract
PDF
|
Sergey Favorov, Yevgeniia Kolbasina |
|
Vol 16, No 2 (2013) |
Petro Mykhailovych Gudivok |
Abstract
PDF
|
Mykhailo Babych, Vitaliy M. Bondarenko, Yuriy Drozd, Vladimir Kirichenko, Ihor Shapochka |
|
Vol 7, No 2 (2008) |
Planar trees, free nonassociative algebras, invariants, and elliptic integrals |
Abstract
PDF
|
Vesselin Drensky, Ralf Holtkamp |
|
Vol 26, No 1 (2018) |
Planarity of a spanning subgraph of the intersection graph of ideals of a commutative ring I, nonquasilocal case |
Abstract
PDF
|
P. Vadhel, S. Visweswaran |
|
676 - 700 of 932 Items |
<< < 23 24 25 26 27 28 29 30 31 32 > >> |